# SDR ABXA020001

- Difficulty date: June 24, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Aircraft time: 55,566 hours, 24,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DISARM LIGHT, AMBER LIGHT WAS INOP.  RELAMPED, OPS CHECKED NORMAL, REF DC-8 MM 33L.
